The Marshall-Olkin-Odd Weibull-G Family of Distributions: Model, Properties and Applications

The Marshall-Olkin-Odd Weibull-G Family of Distributions: Model, Properties and Applications

  • Boikanyo Makubate Botswana International University of Science and Technology
  • Simbarashe Chamunorwa Botswana International University of Science and Technology
  • Broderick Oluyede Botswana International University of Science and Technology
  • Fastel Chipepa Botswana International University of Science and Technology

Abstract

A new generalization of the odd Weibull-G distribution is developed to produce a new family
of distributions, namely, the Marshall-Olkin Odd-Weibull (MO-OW-G) family of distributions. The new
family of distributions is based on the generator derived by Marshall and Olkin [27]. The statistical
properties of the new proposed distribution are studied. We also present maximum likelihood estimators
for the model parameters. We then demonstrate the performance of the new model through conducting a
simulation study. Finally, real life data examples are given to demonstrate the usefulness and applicability
of the proposed model.
Published
2021-09-14
How to Cite
MAKUBATE, Boikanyo et al. The Marshall-Olkin-Odd Weibull-G Family of Distributions: Model, Properties and Applications. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 4, n. 2, p. 71-97, sep. 2021. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/67>. Date accessed: 27 nov. 2021.